The Body Becomes Limp And Dizzy After Consuming Stomach Medicine?

Illustration of The Body Becomes Limp And Dizzy After Consuming Stomach Medicine?
Illustration: The Body Becomes Limp And Dizzy After Consuming Stomach Medicine? understandingmyositis.org

afternoon. I am 28 years old … I was diagnosed with Gerd … I was treated and given lansoprazole first, but I felt weak and dizzy so that my medication was replaced with omeprazole … then lately I was sick again, felt sick morning, night bloated, and I suddenly want lemes and my leg muscles want to be hard to move, want to also feel cramped when going up the stairs ,. why is that? is that normal? and what are the side effects of the omeprazole ??? then what is the right medicine to cure my pain? please respond immediately .. thanks

1 Answer:

Good afternoon, thanks for the question
Gastroesophageal Reflux Disease (GERD) is the return of gastric acid through the esophageal valve that is not functioning normally. Symptoms experienced such as burning and burning in the back of the chest or solar plexus and can spread to the neck accompanied by nausea and vomiting, or sour taste in the mouth.

GERD treatment consists of avoiding precipitating factors, improving lifestyle, and drug therapy. The standard therapy for GERD is Proton Pump Inhibitor (PPI), which includes lansoprazole and omeprazole, high doses for 7-14 days at the recommendation of a doctor. PPI is useful in addition to reducing excessive stomach acid production but can also facilitate the healing process of irritated gastric mucosa.

Lifestyle arrangements that can be done by:
1. Keep your weight within the ideal range.
2. Dinner no later than 2-3 hours before bedtime.
3. Avoid foods that can trigger an increase in gastric asthma such as chocolate, caffeinated beverages, alcohol, soft drinks and fatty, sour, spicy foods.

If you have done lifestyle modification and the drug dose is optimal, but the complaints have not diminished, you should check again with a doctor. Because in severe cases complications can arise such as swelling of the vocal cords, esophageal inflammation, narrowing of the esophagus, to appear pre-cancerous lesions. Therefore do not hesitate to do the examination if symptoms tend to persist.

That's all, hope you can help
Wassalam, Dr. Farah

: by

Related Question

The Cause Of Fever Increases After Taking Fever-lowering Drugs?

The Cause Of Fever Increases After Taking Fever-lowering Drugs?

(11 months ago)

I want to ask why my body is still getting hotter after taking the medicine, especially in the face, is there any abnormality or is it like that... Read more

Pain In The Tip Of The Penis When Urinating?

Pain In The Tip Of The Penis When Urinating?

(12 months ago)

I want to ask when I urinate my penis the pain feels very painful but when I urinate a lot, it doesn’t hurt when I piss a little.... Read more

The Usefulness Of The Drug Berloson N?

The Usefulness Of The Drug Berloson N?

(12 months ago)

I want to ask … what is the use of borloson N?... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *